• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“Alireza Nasr-Isfahani”

Tel:  (+98)(311)7932304
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2013 - Present
(Resident in Isfahan))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2013)

Non IPM Affiliations

Assistant Professor of Isfahan University

Related Papers

1. A. Nasr-Isfahani
Maximal forward hom-orthogonal sequences for cluster-tilted algebras of finite type
Proc. Amer. Math. Soc. 147 (2019), 2775-2782  [abstract]
2. A.R. Nasr-Isfahani (Joint with C. Gil Canto)
The commutative core of a Leavitt path algebra
J. Algebra 511 (2018), 227-248  [abstract]
3. Z. Fazelpour and A. R. Nasr-Isfahani
Connections between representation-finite and Kothe rings
J. Algebra 514 (2018), 25-39  [abstract]
4. A. R. Nasr-Isfahani (Joint with K. Baur)
Strongness of companion bases for cluster-tilted algebras of finite type
Proc. Amer. Math. Soc. 146 (2018), 2409-2416  [abstract]
5. A. Nasr-Isfahani (Joint with L. Orloff Clark and C. Gill Canto)
The cycline subalgebra of a Kumjian-Pask algebra
Proc. Amer. Math. Soc. 145 (2017), 1969-1980  [abstract]
6. A. Nasr-Isfahani
Left APP differential polynomial rings
Comm. Algebra 45 (2017), 2444-2451  [abstract]
7. A. R. Nasr-Isfahani
Polynomial extensions of SCN rings need not be SCN
Comm. Algebra 45 (2017), 443-445  [abstract]
8. A. R. Nasr-Isfahani
Lower bounds on the stable range of skew polynomial rings
Comm. Algebra 45 (2017), 446-454  [abstract]
9. A. R. Nasr-Isfahani
Singular equivalence of finite dimensional algebras with radical square zero
J. Pure Appl. Algebra 220 (2016), 3948-3965  [abstract]
10. A. R. Nasr-Isfahani
Radicals of ORE extension of skew armendariz rings
Comm. Algebra 44 (2016), 1302-1320  [abstract]
11. A. R. Nasr-Isfahani
On Lie algebras associated with representation-finite algebras
J. Algebra 444 (2015), 284-296  [abstract]
12. A. R. Nasr-Isfahani (Joint with G. A. Pino)
Decomposable Leavitt path algebras for arbitrary graphs
Forum Math. 27 (2015), 3509-3532  [abstract]
13. A. Nasr-Isfahani
Jacobson radicals of skew polynomial rings of derivation type
Canad. Math. Bull. 57 (2014), 609-613  [abstract]
14. A. R. Nasr-Isfahani
The ascending chain condition for principal left ideals of skew polynomial rings
Taiwanese J. Math. 18 (2014), 931-941  [abstract]
15. A. R. Nasr-Isfahani
Hall polynomials and composition algebra of representation finite algebras
Algebr. Represent Theor. 17 (2014), 1155-1161  [abstract]
16. A. R. Nasr-Isfahani
Ore extensions of 2-primal rings
J. Algebra Appl. 13 (2014), #7 Pages  [abstract]
17. A. R. Nasr-Isfahani
Radicals of skew polynomial and skew Laurent polynomial rings over skew Armendariz rings
Comm. Algebra 42 (2014), 1337-1349  [abstract]
18. A. R. Nasr-Isfahani
On a quotient of skew polynomial rings
Comm. Algebra 41 (2013), 4520-4533  [abstract]
19. A. R. Nasr-Isfahani
Radicals of skew generalized power series rings
J. Algebra Appl. 12 (2013), 13 Pages  [abstract]
20. A. R. Nasr-Isfahani
Reversible skew generalized power series rings
Bull. Austral. Math. Soc. 84 (2011), 455-457  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right